Alert archive / North Dakota / Wind Chill Advisories in 2016
Wind Chill Advisory 7, NWS Bismarck, ND
NWS Bismarck, ND issued this wind chill advisory at Feb 11, 2016, 3:58 PM CST for Rolette County, North Dakota. It took effect at Feb 12, 2016, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 11, 2016, 3:58 PM CST (21:58 UTC)
- In effect from
- Feb 12, 2016, 12:00 AM CST
- Expired
- Feb 12, 2016, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Bismarck, ND
County Rolette County, ND
The radar
The Minot AFB radar (KMBX), 86 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
619 WWUS43 KBIS 112158 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 358 PM CST THU FEB 11 2016 ...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY FOR ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA... .WIND CHILLS TO 30 BELOW ZERO ARE EXPECTED TONIGHT AND FRIDAY MORNING IN ROLETTE COUNTY...INCLUDING IN THE CITY OF ROLLA. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES. NDZ005-120600- /O.NEW.KBIS.WC.Y.0007.160212T0600Z-160212T1800Z/ ROLETTE- INCLUDING THE CITY OF...ROLLA 358 PM CST THU FEB 11 2016 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY. * EXPECT WIND CHILLS TO 30 BELOW ZERO...WITH THE COLDEST WIND CHILLS BETWEEN 5 AM AND 10 AM CST FRIDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. DRESS WARMLY AND IN LAYERS. $$ CJS
7 follow-up statements
391 WWUS43 KBIS 120045 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 645 PM CST THU FEB 11 2016 ...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY FOR ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA... .WIND CHILLS TO 30 BELOW ZERO ARE EXPECTED TONIGHT AND FRIDAY MORNING IN ROLETTE COUNTY...INCLUDING IN THE CITY OF ROLLA. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES. NDZ005-120845- /O.CON.KBIS.WC.Y.0007.160212T0600Z-160212T1800Z/ ROLETTE- INCLUDING THE CITY OF...ROLLA 645 PM CST THU FEB 11 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... * EXPECT WIND CHILLS TO 30 BELOW ZERO...WITH THE COLDEST WIND CHILLS BETWEEN 5 AM AND 10 AM CST FRIDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. DRESS WARMLY AND IN LAYERS. $$ TWH
229 WWUS43 KBIS 120353 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 953 PM CST THU FEB 11 2016 ...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY FOR ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA... .WIND CHILLS TO 30 BELOW ZERO ARE EXPECTED TONIGHT AND FRIDAY MORNING IN ROLETTE COUNTY...INCLUDING IN THE CITY OF ROLLA. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES. NDZ005-121200- /O.CON.KBIS.WC.Y.0007.160212T0600Z-160212T1800Z/ ROLETTE- INCLUDING THE CITY OF...ROLLA 953 PM CST THU FEB 11 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO BETWEEN MIDNIGHT AND NOON FRIDAY...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM FRIDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ TWH
996 WWUS43 KBIS 120623 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1223 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST FRIDAY FOR ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA... .WIND CHILLS TO 30 BELOW ZERO ARE EXPECTED THIS MORNING IN ROLETTE COUNTY...INCLUDING IN THE CITY OF ROLLA. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES. NDZ005-121800- /O.CON.KBIS.WC.Y.0007.000000T0000Z-160212T1800Z/ ROLETTE- INCLUDING THE CITY OF...ROLLA 1223 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO UNTIL NOON...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 6 AM THIS MORNING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JV
568 WWUS43 KBIS 120928 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 328 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST FOR ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA... .WIND CHILLS TO 30 BELOW ZERO ARE EXPECTED THIS MORNING IN ROLETTE COUNTY...INCLUDING IN THE CITY OF ROLLA. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES. NDZ005-121800- /O.CON.KBIS.WC.Y.0007.000000T0000Z-160212T1800Z/ ROLETTE- INCLUDING THE CITY OF...ROLLA 328 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * EXPECT WIND CHILLS TO RANGE FROM 20 BELOW ZERO TO 30 BELOW ZERO UNTIL NOON...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 6 AM THIS MORNING. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO CREATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ JV
956 WWUS43 KBIS 121509 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 909 AM CST FRI FEB 12 2016 ...A WIND CHILL ADVISORY CONTINUES UNTIL NOON CST FOR ROLETTE COUNTY IN NORTH CENTRAL NORTH DAKOTA... .WIND CHILLS TO 35 BELOW ZERO WILL CONTINUE THROUGH NOON CST IN ROLETTE COUNTY. THIS INCLUDES THE CITY OF ROLLA. WIND CHILLS THIS LOW CAN CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES. NDZ005-121800- /O.CON.KBIS.WC.Y.0007.000000T0000Z-160212T1800Z/ ROLETTE- INCLUDING THE CITY OF...ROLLA 909 AM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * EXPECT WIND CHILLS BETWEEN 25 BELOW AND 35 BELOW ZERO THROUGH NOON CST. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. BE SURE TO DRESS WARMLY AND IN LAYERS IF VENTURING OUTDOORS. $$ CJS
710 WWUS43 KBIS 121803 WSWBIS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1203 PM CST FRI FEB 12 2016 ...THE WIND CHILL ADVISORY FOR ROLLETE COUNTY HAS EXPIRED... .WIND CHILLS ARE NO LONGER IN ADVISORY CRITERIA ACROSS FAR NORTH CENTRAL NORTH DAKOTA. NDZ005-121915- /O.EXP.KBIS.WC.Y.0007.000000T0000Z-160212T1800Z/ ROLETTE- INCLUDING THE CITY OF...ROLLA 1203 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY HAS EXPIRED... WIND CHILLS ARE NO LONGER IN ADVISORY CRITERIA. $$ CJS
582 WWUS43 KBIS 121804 CCA WSWBIS URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE BISMARCK ND 1204 PM CST FRI FEB 12 2016 ...THE WIND CHILL ADVISORY FOR ROLETTE COUNTY HAS EXPIRED... .WIND CHILLS ARE NO LONGER IN ADVISORY CRITERIA ACROSS FAR NORTH CENTRAL NORTH DAKOTA. NDZ005-121915- /O.EXP.KBIS.WC.Y.0007.000000T0000Z-160212T1800Z/ ROLETTE- INCLUDING THE CITY OF...ROLLA 1204 PM CST FRI FEB 12 2016 ...WIND CHILL ADVISORY HAS EXPIRED... WIND CHILLS ARE NO LONGER IN ADVISORY CRITERIA. $$ CJS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind chill advisory went out at Feb 11, 12:34 PM CST, 3 hours 24 minutes earlier.
Area forecast discussion, Feb 11, 12:34 PM CST, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 1234 PM CST THU FEB 11 2016 .UPDATE... ISSUED AT 1234 PM CST THU FEB 11 2016 SNOWFALL INTENSITY IS DIMINISHING PER MIDDAY RADAR TRENDS...AND IN NORTHWESTERN ND THE CROSBY AWOS SUGGESTS SNOW HAS ENDED THERE. THE SNOWFALL SHOULD CONTINUE TO END FROM NORTHWEST TO SOUTHEAST DURING THE REST OF THE AFTERNOON AS MID-LEVEL FRONTOGENETIC FORCING WANES WITH THE RAPID EXIT OF THE SHORTWAVE TROUGH ALOFT. RECENT HRRR/RAP AND EVEN GLOBAL MODEL GUIDANCE STRONGLY SUGGESTS A RAPID DECREASE IN THE SNOWFALL MOST EVERYWHERE BETWEEN 21 AND 00 UTC. THIS IS ALL WELL-HANDLED WITH THE GOING FORECAST AND ONLY MINOR CHANGES WERE MADE WITH THIS UPDATE...NAMELY TO INCREASE THE PACE AT WHICH POPS BEGIN TO DECREASE BY LATE AFTERNOON AND EARLY EVENING. UPDATE ISSUED AT 953 AM CST THU FEB 11 2016 WE INCREASED THE SPATIOTEMPORAL COVERAGE OF 100 PERCENT POPS BASED ON MID-MORNING RADAR...ASOS...AND AWOS TRENDS...BUT THE MAIN THEME OF THE FORECAST WHICH CALLS FOR 1 TO 3 INCHES OF SNOW OVER WESTERN AND PARTS OF CENTRAL ND TODAY IS RELATIVELY UNCHANGED. THE RECENT RAP/HRRR RUNS AND THE 12 UTC NAM MATCH OBSERVED TRENDS WELL...AND KEY ON THE HEAVIEST AMOUNTS OF POSSIBLY NEAR 3 INCHES CENTERED ON THE ELGIN AND MOTT AREAS...WHERE MID-LEVEL FRONTOGENESIS IS LINKED BEST WITH MODEST QG-FORCING. OTHERWISE...WE DID ADD SOME FLURRIES INTO TODAY/S FORECAST FROM ROLLA AND RUGBY TOWARD CARRINGTON BASED ON FLURRY ACTIVITY BEING REPORTED IN THOSE AREAS AS OF 15 UTC. UPDATE ISSUED AT 629 AM CST THU FEB 11 2016 OVERALL...NO CHANGES OTHER THAN TO BLEND POPS TO RADAR AND WEBCAM TRENDS THROUGH 1230 UTC AND THE 11 UTC RAP/HRRR ITERATIONS THEREAFTER WHICH HAVE A GOOD DEPICTION OF THE ONGOING BAND OF LIGHT TO MODERATE SNOW ACROSS WESTERN AND SOUTH CENTRAL NORTH DAKOTA. && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 230 AM CST THU FEB 11 2016 LIGHT SNOW TODAY HIGHLIGHTS THE SHORT TERM PERIOD. LIKELY TO CATEGORICAL POPS WEST THROUGH SOUTH CENTRAL...WHILE LOWER POPS WILL EXIST NORTH CENTRAL INTO THE JAMES RIVER VALLEY. SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES EXPECTED ACROSS WESTERN AND SOUTH CENTRAL NORTH DAKOTA. LATEST WATER VAPOR IMAGERY A SHORTWAVE INTO SOUTHEAST ALBERTA EARLY THIS MORNING. COUPLE JET STREAKS ACROSS NORTHERN AND EASTERN MONTANA AIDING IN LARGE SCALE ASCENT. STATIONARY FRONTAL SYSTEM IN EASTERN MONTANA WITH A SURFACE LOW PRESSURE SLIDING ALONG IT TODAY WILL ENHANCE LOW LEVEL CONVERGENCE. SURFACE CONVERGENCE COMBINED WITH THE DYNAMICS ALOFT WILL PRODUCE A WIDESPREAD AREA OF LIGHT SNOW...WEST INTO SOUTH CENTRAL THROUGH MID/LATE AFTERNOON. REGIONAL RADAR SHOWS REFLECTIVITYS ENHANCING AND FILLING IN ACROSS EASTERN MONTANA AND WESTERN NORTH DAKOTA. HIGHER REFLECTIVITYS NOW WORKING THROUGH NORTH CENTRAL MONTANA APPEARS TO BE THE LEADING EDGE OF THE MORE ORGANIZED AREA OF SNOW. A CHANCE OF SNOW REMAINS INTO THE EVENING BUT THE BULK OF SNOW ACCUMULATIONS WILL OCCUR DURING THE DAYLIGHT HOURS TODAY. THE POPULATED FORECAST HAD GIVEN A SLIGHT CHANCE FOR LIGHT FREEZING RAIN IN THE FAR SOUTHWEST THURSDAY NIGHT. THE NAM BUFKIT SOUNDINGS SHOW MID LEVEL DRYING AT BAKER MONTANA AND LEMMON SOUTH DAKOTA THURSDAY NIGHT. IT IS POSSIBLE FOR LIGHT FREEZING RAIN TO DEVELOP IN THE SUPERCOOLED WATER DROPLET REGIME GIVEN THE AMOUNT OF OMEGA PRESENT. HENCE CONCUR AND WILL LEAVE THAT MENTION IN THE GRIDDED FORECAST FOR NOW. THE SYSTEM DEPARTS TONIGHT WITH A 1046MB IN CENTRAL SASKATCHEWAN NOSING INTO WESTERN AND CENTRAL NORTH DAKOTA BY 12Z FRIDAY. COLDER AIR WILL BE PUSHED FROM NORTH TO SOUTH...WITH OVERNIGHT LOWS RANGING FROM 10 BELOW ZERO TURTLE MOUNTAINS TO 20 ABOVE SOUTHWEST. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 230 AM CST THU FEB 11 2016 A COOL DOWN FRIDAY INTO SATURDAY AND POTENTIAL ACCUMULATING SNOW SATURDAY INTO SUNDAY MORNING HIGHLIGHT THE EXTENDED FORECAST. THE 00 UTC DETERMINISTIC SUITE IS IN AGREEMENT ON ARCTIC HIGH PRESSURE BUILDING ACROSS THE NORTHERN PLAINS FRIDAY...WITH THE AXIS SLIGHTLY WESTWARD COMPARED TO RUNS FROM LAST NIGHT. HOWEVER...THE CORE OF ARCTIC AIR IS STILL FORECAST TO REMAIN EAST OF THE CWA...ACROSS EASTERN NORTH DAKOTA AND INTO MINNESOTA THROUGH SATURDAY. THEREAFTER...A SHORTWAVE COMING ONSHORE TO THE PACIFIC NORTHWEST FRIDAY NIGHT IS FORECAST TO PROPAGATE EAST ACROSS THE NORTHERN PLAINS THROUGH THE DAY ON SATURDAY AND INTO SATURDAY NIGHT. WHILE THE 00 UTC SUITES ARE IN GENERAL AGREEMENT ON THIS FEATURE AND THE POTENTIAL FOR ACCUMULATING SNOW...SUFFICIENT DIFFERENCES REMAIN WITH IMPACTS TO SENSIBLE WEATHER...WITH THE 00 UTC GFS HAVING THE MOST AMPLIFIED WAVE AND GREATEST QPF. A WINTRY MIX COULD BE POSSIBLE SOUTHWEST SATURDAY AFTERNOON WITH LOW LEVEL WARM AIR ADVECTION AND THE POSSIBILITY FOR A WARM LAYER ALOFT. BY EARLY NEXT WEEK...A LOW AMPLITUDE UPPER LEVEL RIDGE IS FAVORED TO BUILD ACROSS THE WESTERN AND CENTRAL CONUS...MARKING A POSSIBLE WARM UP BACK TO ABOVE NORMAL TEMPERATURES. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1234 PM CST THU FEB 11 2016 WIDESPREAD MVFR AND IFR CONDITIONS IN STRATUS AND LIGHT SNOW WILL CONTINUE THIS AFTERNOON...BUT AS THE SNOW ENDS FROM NORTH TO SOUTH BY EARLY EVENING FLIGHT CONDITIONS WILL BEGIN TO IMPROVE. UPSLOPE FLOW IN SOUTHWESTERN ND AND A LINGERING FRONTAL BOUNDARY MAY KEEP THAT PART OF THE STATE SOCKED IN MVFR OR IFR CEILINGS THROUGH THE NIGHT THOUGH...WITH IMPROVEMENT AT KDIK NOT LIKELY UNTIL AFTER 12 UTC FRIDAY. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...CJS SHORT TERM...KS LONG TERM...AYD AVIATION...CJS
Hazardous weather outlook, Feb 11, 12:58 PM CST, 3 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 1258 PM CST THU FEB 11 2016 NDZ009-010-017>021-031>035-040>046-121900- WILLIAMS-MOUNTRAIL-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN- GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS- 1258 PM CST THU FEB 11 2016 /1158 AM MST THU FEB 11 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ADDITIONAL SNOWFALL THIS AFTERNOON WILL BE AN INCH OR LESS...BUT MINOR TRAVEL DIFFICULTIES WILL OCCUR IN SOME AREAS DUE TO REDUCED VISIBILITY AND SNOW COVERED ROADS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ001>005-011>013-022-023-025-036-037-047-048-050-051-121900- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE- SHERIDAN-WELLS-FOSTER-KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH- DICKEY- 1258 PM CST THU FEB 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Feb 11, 2:41 PM CST, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
241 PM CST THU FEB 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW MARSHALL 47.14N 102.33W
02/11/2016 M2.0 INCH DUNN ND CO-OP OBSERVER
24 HOUR REPORT ACCIDENTALLY TRANSMITTED AS MOHALL
&&
CORRECTED REMARKS
KROLAKLocal storm report, Feb 11, 2:44 PM CST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
244 PM CST THU FEB 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM SNOW 4 E REGENT 46.42N 102.47W
02/11/2016 M1.3 INCH HETTINGER ND COCORAHS
24 HOUR REPORT
&&
KROLAKLocal storm report, Feb 11, 2:47 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
247 PM CST THU FEB 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 5 WNW SOUTH HEART 46.89N 103.09W
02/11/2016 M1.6 INCH STARK ND COCORAHS
24 HOUR REPORT
&&
KROLAKLocal storm report, Feb 11, 2:50 PM CST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
250 PM CST THU FEB 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 4 NNE KULM 46.35N 98.92W
02/11/2016 M1.7 INCH LAMOURE ND COCORAHS
&&
KROLAKLocal storm report, Feb 11, 2:52 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
252 PM CST THU FEB 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 5 NW EDGELEY 46.41N 98.79W
02/11/2016 M1.5 INCH LAMOURE ND COCORAHS
24 HOUR REPORT
&&
KROLAKLocal storm report, Feb 11, 3:40 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
340 PM CST THU FEB 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM SNOW GLEN ULLIN 46.82N 101.83W
02/11/2016 M1.4 INCH MORTON ND PUBLIC
&&
KROLAKNearby
Wind Chill Advisories in North Dakota, 2016Every wind chill advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.